The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (828 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 343–349
DOI: 10.4171/ZAA/406

Published online: 1990-08-31

Error Estimates in Generalized Trigonometric Hölder-Zygmund Norms

Jürgen Prestin[1] and Siegfried Prössdorf

(1) Universität zu Lübeck, Germany

We consider Hölder-Zygmund spaces of $2\pi$-periodic functions $f: \mathbb R \to \mathbb C$, where the $k$-th difference with step-size $h$ of the $r$-th derivative in the $L^p$- or $C$-norm is bounded by a modulus-type function $\omega (h)$. For the Fourier sum and related approximation processes we investigate error estimates in corresponding Hölder-Zygmund norms if the smoothness of $f$ is given by other Hölder-Zygmund conditions. The convergence order for the general case can be formulated in a simple manner. This allows us to state also Jackson-type theorems for such Banach spaces. Moreover, we give explicit values for the constants appearing in these estimates.

No keywords available for this article.

Prestin Jürgen, Prössdorf Siegfried: Error Estimates in Generalized Trigonometric Hölder-Zygmund Norms. Z. Anal. Anwend. 9 (1990), 343-349. doi: 10.4171/ZAA/406